MAUDE Adverse Event Report: HILL-ROM BATESVILLE P500 MRS CONTROL UNIT; BED, AC-POWERED ADJUSTABLE HOSPITAL

HILL-ROM BATESVILLE P500 MRS CONTROL UNIT; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P005723CAP02
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The service technician found the power cord had damaged exposing copper.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #(b)(4).
 
Additional Manufacturer Narrative
The baxter technician found the¿power cord needed to be replaced.It is necessary for the p500 to have an effective maintenance program.We recommend that you do annual preventive maintenance (pm) and testing for joint commission certification.Pm and testing not only meet joint commission requirements but can help make sure of a long, operative life for the p500.Pm will minimize downtime due to excessive wear.Examine the plug for damage.Make sure the plug is a one-piece molded plug assembly.If it is not, replace the plug cord assembly.Replace any plug cord assembly that shows any of these: ¿ discoloration of the plug molding around the plug blades; this could occur if the plug blades have overheated or arced.¿ any signs of cracking; this could occur if the plug has been bent and straightened to a point past its useful life.¿ loose fit of the plug blade (the plug blade moves in the molding); this could occur if the molding has overheated or the blades have been bent and straightened to a point past their useful life.Replace the power cord, if damaged.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.¿ it is unknown if the facility performs preventative maintenance on their beds.¿¿ the technician replaced the power cord to resolve the reported event.¿¿based on this information, no further action is required.

Brand Name
P500 MRS CONTROL UNIT
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
frances coote
1069 state route 46 east
batesville, IN 47006
MDR Report Key19476417
Report Number1824206-2024-00754
Device Sequence Number6913378
Product Code FNL
UDI-Device Identifier00887761001015
UDI-Public010088776100101511210123
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP005723CAP02
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown